Volume 26, pp. 228-242, 2007.

Piecewise bilinear preconditioning of high-order finite element method

Sang Dong Kim


Bounds on eigenvalues which are independent of both degrees of high-order elements and mesh sizes are shown for the system preconditioned by bilinear elements for high-order finite element discretizations applied to a model uniformly elliptic operator.

Full Text (PDF) [264 KB], BibTeX

Key words

multigrid, high-order finite element methods, piecewise linear preconditioning

AMS subject classifications

65F10, 65M30

< Back